# SDR ASOA20150506021R

- Difficulty date: May 6, 2015
- Submitted: May 11, 2015
- Operation: Air carrier
- Aircraft: N12563
- Make and model: Emb EMB-145LR
- Aircraft serial: 145612
- Aircraft time: 29,494 hours, 23,308 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cockpit
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

CREW REPORTED A SLIGHT OIL BURNING ODOR IN COCKPIT.  MX PERFORMED ENGINE RUNS AND COULD NOT DUPLICATE SMELL AT THIS TIME.  ACFT RETURNED TO SERVICE.
